Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A trivial link with no linear unlinking

Author: Tom Knoblauch
Journal: Proc. Amer. Math. Soc. 96 (1986), 709-714
MSC: Primary 57M25
MathSciNet review: 826507
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Not every relative link (finite collection of disjoint polygonal spanning arcs of a cube) that is trivial allows a linear unlinking.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25

Additional Information

PII: S 0002-9939(1986)0826507-3
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia